# SDR SWIA20205060489

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NO. 1 SLAT HAS A CHAFE ON THE LEADING EDGE IN THE CENTER OF SLAT    (C-CHECK) RO 5/4/2020    REF CRJ700 SRM TASK. COMPLIED WITH ALL STEP OF BOMBARDIER REO.
